Second or subsequent remission with a disease-free survival of 5 years or longer in acute lymphocytic leukemia of childhood:Results of a national survey

Musgrave, S., Dickerman, J.D. and Land, V.J. (1986) Second or subsequent remission with a disease-free survival of 5 years or longer in acute lymphocytic leukemia of childhood:Results of a national survey. Pediatrics, 77 (5). pp. 765-769. ISSN 0031-4005

Full text not available from this repository. (Request a copy)

Abstract

A national survey was conducted to determine the number of children with acute lymphocytic leukemia who have survived 5 years or longer in their second or subsequent remission. Seventy-two such patients were identified. The clinical and laboratory characteristics of these patients as well as their therapy are described. It is concluded that long-term second or subsequent remission may occur more frequently than previously appreciated.

Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Related URLs:
Depositing User: Pure Connector
Date Deposited: 07 Jul 2014 14:08
Last Modified: 23 Jan 2019 12:43
URI: https://ueaeprints.uea.ac.uk/id/eprint/48521
DOI:

Actions (login required)

View Item